# SDR AALA20170412010

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 25,660 hours, 10,013 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  LEFT HORIZONTAL STABILIZER LOWER INSPAR SKIN CRACK AT STABILIZER STATION 138.7, 9 INCHES AFT OF THE FORWARD SPAR.  REPAIRED IAW SRM 55-10-01-2R-11.
